Title

Stability of the Gumowski-Mira equation with period-two coefficient

Document Type

Article

Date of Original Version

7-1-2005

Abstract

We investigate the stability of solutions of the Gumowski-Mira equation with a period-two coefficient: yn+1 = yn/bn+yn2 - yn-1, n = 0, 1,..., with bn = {α ≥ 0 for n = 2k, β ≥ 0 for n = 2k + 1, k = 0, 1,..., and the initial values y-1, y0 are real numbers. © 2004 Elsevier Inc. All rights reserved.

Publication Title

Journal of Mathematical Analysis and Applications

Volume

307

Issue

1

Share

COinS